“Mohammad Reza Ghanei”

Tel:  (+98) (311) 3913660
Email: 

IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2014 - 2017 )

Non IPM Affiliations

Assistant Professor of Faculty of Mathematics and Computer, Khansar, Isfahan University

Related Papers

1. M. R. Ghanei
Inner amenability of certain Lau algebras associated to discrete crossed products
Journal of the Iranian Mathematical Society (JIMS) 5 (2024), 253-260  [abstract]
2. M. R. Ghanei, R. Nasr-Isfahani and M. Nemati
A homological property and Arens regularity of locally compact quantum groups
Canad. Math. Bull. (Accepted) [abstract]
[Back]   
scroll left or right